`a`
Related Articles
1

Kinematic reduction and the Hamilton-Jacobi equation

Journal of Geometric Mechanics  Volume 4, Issue 3, Pages : 207 - 237, 2012

María Barbero-Liñán - (email), Manuel de León - (email), David Martín de Diego - (email), Juan C. Marrero - (email), Miguel C. Muñoz-Lecanda - (email)

 Abstract       References       Full Text      Related Articles

2

A catalog of inverse-kinematics planners for underactuated systems on matrix groups

Journal of Geometric Mechanics  Volume 1, Issue 4, Pages : 445 - 460, 2010

Sonia Martínez - (email), Jorge Cortés - (email), Francesco Bullo - (email)

 Abstract       Full Text      Related Articles